# SDR FDEA202309111572

- Difficulty date: September 11, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 23293
- Aircraft time: 94,115 hours, 36,044 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 654N024313
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FRAME ATTACH CLIP IS CRACKED IN LH MLG WHEEL WELL, ON AFT SIDE OF FRAME @ APPROX. STA 1064 LBL 30 REMOVED AND REPLACED CRACKED CLIP WITH NEW CLIP P/N 654N0243-13 PER BAC DWG 149N7550 REV H
